# SDR DALA12005433124

- Difficulty date: August 8, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,821 hours, 16,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SKIN PANEL NR 2, OVERWING REFUEL HOLE, BETWEEN RIBS 19 AND 20 REQUIRES FOLLOW-ON INSPECTION.  REPAIR WAS ACCOMPLISHED ON N/R 640/6 DURING M CHECK AT BFM AUG 2012.
